Tohoku Mathematical Journal

Almost Hermitian structure on $S^6$

Tetsuzo Fukami and Shigeru Ishihara

Full-text: Open access

Article information

Source
Tohoku Math. J. (2) Volume 7, Number 3 (1955), 151-156.

Dates
First available: 4 May 2007

Permanent link to this document
http://projecteuclid.org/euclid.tmj/1178245052

Mathematical Reviews number (MathSciNet)
MR0077988

Zentralblatt MATH identifier
0068.36001

Digital Object Identifier
doi:10.2748/tmj/1178245052

Subjects
Primary: 53.1X

Citation

Fukami, Tetsuzo; Ishihara, Shigeru. Almost Hermitian structure on $S^6$. Tohoku Mathematical Journal 7 (1955), no. 3, 151--156. doi:10.2748/tmj/1178245052. http://projecteuclid.org/euclid.tmj/1178245052.


Export citation

References

  • [1] A FROLICHER, Zur Differentialgeometrie der komplexen Strukturen, Math Ann. 129 (1955), 50-95.
  • [2] S ISHIHARA, Groups of isometries of pseudo-Hermitian spaces XI, Proc. Japa Acad., 31, 418-420 (1955).
  • [3] P. LARDY, Sur la determination des structures reelles de groupes simples, fini et continus, au moyen des isomorphies involutives, Comment, Math Helv., 8 (1935-1936), 189-234.
  • [4] K. NOMIZU, Invariant affine connections on homogeneous spaces, Amer. J. Mat 76 (1954), 33-65
  • [5] J. A. SCHOUTEN AND K YANO, On an intrinsic connexion in an XM with an almos Hermitian structure, Proc Kon Ned. Akad. Amsterdam A58, 1-9 (1955)
  • [6] K YANO, On three remarkable affine connexions in almost Hermitian spaces, Pro Kon.Ned Akad. Amsterdam. A58, 24-32 (1955).